Autors: Paneva-Konovska, J. D.
Title: A survey on Bessel type functions as multi-index Mittag-Leffler functions: Differential and integral relations
Keywords: Bessel functions, special functions, Mittag-Leffler functions and generalizetions

Abstract: As recently observed by Bazhlekova and Dimovski [1], the n- th derivative of the 2-parametric Mittag-Leffler function gives a 3-parametric Mittag-Leffler function, known as the Prabhakar function. Following the analogy, the n-th derivatives of the Bessel type functions are obtained, and it turns out that usually they are expressed in terms of the Bessel type functions with the same or more number of indices, up to a matching power function. Further, some special cases of the fractional order Riemann-Liouville derivatives and integrals of the Bessel type functions are calculated and interesting relations are proved

References

    Issue

    International Journal of Applied Mathematics, vol. 32, issue 3, pp. 357-380, 2019, Bulgaria, Academic Publications Ltd., DOI 10.12732/ijam.v32i3.1

    Copyright Academic Publications Ltd.

    Цитирания (Citation/s):
    1. M. Ali, M. Ghayasuddin, W. A. Khan, K. S. Nisar, A novel kind of the multi-index Whittaker function and its certain properties, International Journal of Applied Mathematics, Vol. 34 No. 6, 1031-1047; doi:10.12732/ijam.v34i6.1, - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: пленарен доклад в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus